ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 1, 1996

  • Positive steady states for prey-predator models with cross-diffusion

    Kimie Nakashima and Yoshio Yamada

    Volume 1, 1996, pages 1099-1122

  • Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains

    Jean Fabbri and Laurent Veron

    Volume 1, 1996, pages 1075-1098

  • On mild and weak solutions of elliptic-parabolic problems

    Philippe Benilan and Petra Wittbold

    Volume 1, 1996, pages 1053-1073

  • Sign changing solutions of nonlinear elliptic equations

    Monica Musso and Donato Passaseo

    Volume 1, 1996, pages 1025-1052

  • Solvability of a class of parabolic inverse problems

    Hong-Ming Yin

    Volume 1, 1996, pages 1005-1023

  • On the rate of drying of gelatin in a photographic film

    E. DiBenedetto and D. J. Diller

    Volume 1, 1996, pages 989-1003

  • Local T-sets and renormalized solutions of degenerate quasilinear elliptic equations with an $L^1$-datum

    Youcef Atik and Jean Michel Rakotoson

    Volume 1, 1996, pages 965-988

  • Existence, uniqueness and regularity results for integro-differential Heisenberg equations

    Alessandra Cutrì and Maria Giovanna Garroni

    Volume 1, 1996, pages 939-963

  • On the well-posedness of Benney's interaction equation of short and long waves

    Daniella Bekiranov,Takayoshi Ogawa, and Gustavo Ponce

    Volume 1, 1996, pages 919-937

  • Existence and regularity results for nonlinear elliptic equations with measure data

    T. Del Vecchio and M. R. Posteraro

    Volume 1, 1996, pages 899-917

  • On nonquadratic Hamiltonian elliptic systems

    D. G. De Figueiredo and C. A. Magalhães

    Volume 1, 1996, pages 881-898

  • The scalar curvature equation on Rn and Sn

    Gabriele Bianchi

    Volume 1, 1996, pages 857-880

  • he Cauchy problem for a class of 2×2 hyperbolic systems of conservation laws with unbounded propagation speed

    Masao Yamazaki and Taeko Yamazaki

    Volume 1, 1996, pages 817-856

  • On the Cauchy problem for Landau equation: sequential stability, global existence

    Cédric Villani

    Volume 1, 1996, pages 793-816

  • Positive solutions of a semilinear elliptic equation on $R^N$ with indefinite nonlinearity

    S. Cingolani and J. L. Gámez

    Volume 1, 1996, pages 773-791

  • On the number of positive solutions for nonhomogeneous semilinear elliptic problem

    Daomin Cao and J. Chabrowski

    Volume 1, 1996, pages 753-772

  • Global existence and blow up in a parabolic problem with nonlocal dynamical boundary conditions

    Daniele Andreucci and Roberto Gianni

    Volume 1, 1996, pages 729-752

  • Bifurcation for nonlinear elliptic boundary value problems. III

    Kazuaki Taira and Kenichiro Umezu

    Volume 1, 1996, pages 709-727

  • Higher-order Melnikov functions for degenerate cubic Hamiltonians

    I.D. Iliev

    Volume 1, 1996, pages 689-708

  • Abstract periodic Hamiltonian systems

    V. Barbu

    Volume 1, 1996, pages 675-688

  • Uniform stabilization of spherical shells by boundary dissipation

    I. Lasiecka,R. Triggiani, and V. Valente

    Volume 1, 1996, pages 635-674

  • Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with n-harmonic maps

    Min-Chun Hong

    Volume 1, 1996, pages 611-634

  • Positive periodic solutions for semilinear reaction diffusion systems on $R^N$

    Sandro Merino

    Volume 1, 1996, pages 579-609

  • Maximal attractor and inertial sets for a conserved phase field model

    D. Brochet,D. Hilhorst, and A. Novick-Cohen

    Volume 1, 1996, pages 547-578

  • Navier-Stokes equations in three-dimensional thin domains with various boundary conditions

    Roger Temam and Mohammed Ziane

    Volume 1, 1996, pages 499-546

  • Minimization problems for noncoercive functionals subject to constraints. II

    Vy Khoi Le and Klaus Schmitt

    Volume 1, 1996, pages 453-498

  • Infinite-dimensional elliptic equations with Hölder-continuous coefficients

    Piermarco Cannarsa and Giuseppe Da Prato

    Volume 1, 1996, pages 425-452

  • The periodic predator-prey Lotka-Volterra model

    Julián López-Gómez,Rafael Ortega, and Antonio Tineo

    Volume 1, 1996, pages 403-423

  • Controllability of the linear system of thermoelastic plates

    Enrique Zuazua and Luz de Teresa

    Volume 1, 1996, pages 369-402

  • Finite speed of propagation and continuity of the interface for thin viscous flows

    Francisco Bernis

    Volume 1, 1996, pages 337-368

  • Nonlinear oblique boundary value problems for two-dimensional curvature equations

    John Urbas

    Volume 1, 1996, pages 301-336

  • Hopf bifurcation on the hexagonal lattice with small frequency

    Michael Renardy

    Volume 1, 1996, pages 283-299

  • Almost periodicity enforced by Coulomb friction

    Klaus Deimling,Georg Hetzer, and Wen Xian Shen

    Volume 1, 1996, pages 265-281

  • On positive entire solutions to a class of equations with a singular coefficient and critical exponent

    Susanna Terracini

    Volume 1, 1996, pages 241-264

  • Existence and multiplicity of nontrivial solutions in semilinear critical problems of fourth order

    F. Bernis,J. García Azorero, and I. Peral

    Volume 1, 1996, pages 219-240

  • On a semilinear elliptic problem in $R^N$ with a non-Lipschitzian nonlinearity

    Carmen Cortázar, Manuel Elgueta, and Patricio Felmer

    Volume 1, 1996, pages 199-218

  • On the application of solutions of the fourth Painlevé equation to various physically motivated nonlinear partial differential equations

    Andrew P. Bassom,Peter A. Clarkson, and Andrew C. Hicks

    Volume 1, 1996, pages 175-198

  • Singular limit of some quasilinear wave equations with damping terms

    Tokio Matsuyama

    Volume 1, 1996, pages 151-174

  • Boundary blow up for semilinear elliptic equations with nonlinear gradient terms

    Catherine Bandle and Ester Giarrusso

    Volume 1, 1996, pages 133-150

  • Asymptotic stability for the differential system $u''+sigma(t)|u|^alpha|u'|^beta u'+f(u)=0$

    Giovanni Leoni

    Volume 1, 1996, pages 111-132

  • On the solutions to some elliptic equations with nonlinear Neumann boundary conditions

    M. Chipot, I. Shafrir, and M. Fila

    Volume 1, 1996, pages 91-110

  • Blow up for $u_t-triangle u=g(u)$ revisited

    Haim Brezis, Thierry Cazenave, Yvan Martel, and Arthur Ramiandrisoa

    Volume 1, 1996, pages 73-90

  • Degenerate parabolic PDEs with discontinuities and generalized evolutions of surfaces

    Hitoshi Ishii

    Volume 1, 1996, pages 51-72

  • The fast diffusion equation with logarithmic nonlinearity and the evolution of conformal metrics in the plane

    Juan L. Vazquez, Juan R. Esteban, and Ana Rodriguez

    Volume 1, 1996, pages 21-50

  • On the Korteweg-de Vries-Kuramoto-Sivashinsky equation

    H.A. Biagioni, J.L. Bona, R.J. Jorio, jr., and M. Scialom

    Volume 1, 1996, pages 1-20